Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neurontin And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

neurontin abruptly stopped

is it dangerous to stop taking neurontin cold turkey for hiv after using it for 5 years? will there be withdrawals? could there be complications? thank you
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Most of the patients I have observed stopping Neurontin cold turkey have done OK with that as fat as not having any serious withdrawal symptoms. I haven't seen any literature on that Read more »

What is the best drug to treat trigeminal neuralgia with hiv meds?

I had bouts of trigeminal neuralgia for the last year. My MRI is normal and I am taking Videx ec,... Read more »

Neurontin treatment for neuroopathy

I have been suffering from peripheral neuropathy for some time now -- specifically, very cold (not... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
AIDS InfoNet

Peripheral Neuropathy

...been approved to repair nerve damage. Some health care providers use drugs developed to treat seizures, such as gabapentin (Neurontin) or phenytoin (Dilantin). Antidepressants such as amitriptyline may also help. L-acetyl-carnitine (also called... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

med question

Posted by lindaluv51, 1 Reply
...I'm experiencing some very annoying burning pain in feet from neuropathy..my hiv doctor prescribed Neurontin..when taking this med it makes me feel kinda "weird" or "goofy".. hard to expain..but I was wondering if the drug has affected Read more »

Toes are numb on both

Posted by Rivy, 6 Replies
Hi, I have been dealing with this for some time now. However, it's gotten worst the past few months and I can't go or do anything without having this neropathy in both my feet toes. Is there anything out there that can cure it without surgery. I... Read more »

New to the bulletin boards? Introduce yourself!

Posted by TheBody, 34 Replies
...Welcome to The Body's "Living With HIV" forum. You'll find many supportive and knowledgeable individuals who can relate to what you're going through. Take a moment Read more »

Hip Pain

Posted by williamb, 6 Replies
...anyone else is having this problem. I have intense pain in my hip. I just had an x-ray done and it doesn't show anything. My HIV doc just set up an orthopedic consult. I am taking pain meds for my back and my leg pain, but the meds are not... Read more »